# SDR TIMA20140205003

- Difficulty date: February 5, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N216CS
- Make and model: Beech C-99
- Aircraft serial: U216
- Aircraft time: 25,022 hours, 31,475 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 11561001065
- Condition: Cracked
- Location: Lt Elevator
- Component: Elevator, Beech
- Component part number: 115610010379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED 3 CRACKS IN THE LT ELEVATOR OTBD LE RIB.  THE CRACKED RIB WAS R & R WITH A NEW RIB.
